Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trouble getting food down, weakness in arms, tingling in shoulders, panic attacks, cramping in muscles. Is this a bowel problem?

Hi im Tracy, have been ill recently with what the doctors thought was a lung infection, also had a really bad flu , i have pain in the left side of chest just bellow the breast and under arm pit, i havent had a bowel movement in about 3 weeks so have taken movocals to fix this, i have started to have movement today, i have real trouble getting food down and everything i eat and drink is getting stuck on the way down. what i am concerned about is i feel very weak in my arms like im going to faint and have a tingling across the top of my shoulders and feel like im having a panic attack and my muscles are going into cramps? i was on a big dose of steroids for breathing and 2 antibiotics these are now finished. i had xray on lungs and it was clear, my bloods show i have an infection but i think its in my bowel could a bowel problem make me feel like this ? oh and my urine is quite cloudy too.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like you have been treated for bronchopneumonia, septicemia and probably urinary tract infection as well.
It is hard for me to opine on such multi organ dysfunction without going through the reports and examining you. Here are my suggestions to you

1. The difficulty in swallowing looks like a seperate issue not related to any of the current ones. Please get an endoscopy done as soon as possible
2. The tingling and cramps might be because of the steroids or an electrolyte disturbance. It should resolve in 3 to 4 weeks once the steroids are tapered and the electrolyte disturbance is sorted
3. The bowel problem must be because of the antibiotics which you are on for the infection. Taking Tab sporolac three times a day should replenish all the good bacteria and make you better

I would like to add here that you are just coming out of a serious infection and it will take time for you to become completely normal. Mobilize yourself and try to go back to your normal routine as soon as possible as this will help you recover faster

I hope I was of help

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor